Scroll down for selected seat details
Arts Connection members and affiliated artists on our Cre8 and WCAN forums have chosen which skills they want to
develop. We will visit Wrexham, Llanfyllin, Machynlleth, Newtown and Welshpool to deliver 5 full day community artist training days on SOCIAL MEDIA, PHOTOGRAPHY, SCREEN PRINTING and 2x FUNDRAISING between October 2016 and March 2017.
So, without further ado, welcome to our first session!
Saturday 8th of October in Llanfyllin
This session will include camera basics, studio set up, how to take compelling pictures of your work/creations for
online use, editing software and RAW images and also taking pictures at workshops/sessions. There will to be plenty of time for networking and learning from each other and the opportunity for a 1-2-1 'Camera Surgery' with our trainer Ray Hall, helping you to understand and get the most out of your own camera.
We also want to encourage you to network and connect with other artists. Please, bring (or email Nina) 2 photos to share. After an initial ice breaker, everybody will give a 2min presentation about themselves and their art, craft, work or passion.
Our trainer, Ray Hall is a professional photographer and teacher. He is co-owner of NewBornWhispers (www.newbornwhispers.co.uk), which specialises in newborn baby art, and he co-own Passion4tography (www.passion4tography.co.uk). Passion4tography is a commercial photography studio and also provides a wide range of training courses spanning a range of photography subjects and comprehensive range of training courses in digital editing, using Adobe Photoshop, Photoshop Elements and Lightroom.
In the spirit of sharing we'll all have lunch together to give you the opportunity to network. A vegetarian buffet will be provided by Arts Connection and Tea, Coffee and Water shall be available throughout the day. Please, let us know if you have special dietary requirements.
9:45 arrive, tea and coffee
10:00 start, welcome and sharing exercise
10:15 Two Photos – 2 Minutes; an opportunity for everybody to share, tell and connect
10:45 photography session 1h
11:45 15min tea break & camera surgery
12:00 photography session 1h
13:00 lunch & camera surgery
14:00 photography session 1h
15:00 15min tea break & camera surgery
15:15 photography session 1h
We have two 7D Canon Digital SLR Cameras that can be borrowed on the day if you don't have your own.
The day is free for full members of Arts Connection (£12 per annum) and £15 for all others. Make sure to get a ticket here to register your attendance as the session is likely to sell out.
You will not need to print a receipt or ticket as I will have a list of names on the door. Easy.